RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 137–145 (Mi mz9489)  

This article is cited in 1 scientific paper (total in 1 paper)

Note on the addition theorem for Legendre functions

N. N. Beloozerov

All-Union Institute of Scientific and Technical Information

Abstract: The addition theorem for Legendre functions of the first and second kinds is generalized to the case of arbitrary superscripts.

Full text: PDF file (923 kB)

English version:
Mathematical Notes, 1970, 7:2, 83–88

Bibliographic databases:

UDC: 517.5
Received: 07.04.1969

Citation: N. N. Beloozerov, “Note on the addition theorem for Legendre functions”, Mat. Zametki, 7:2 (1970), 137–145; Math. Notes, 7:2 (1970), 83–88

Citation in format AMSBIB
\Bibitem{Bel70}
\by N.~N.~Beloozerov
\paper Note on the addition theorem for Legendre functions
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 137--145
\mathnet{http://mi.mathnet.ru/mz9489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259192}
\zmath{https://zbmath.org/?q=an:0198.08401|0189.34402}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 83--88
\crossref{https://doi.org/10.1007/BF01093487}


Linking options:
  • http://mi.mathnet.ru/eng/mz9489
  • http://mi.mathnet.ru/eng/mz/v7/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Beloozerov, “Solution of the three-body problem at zero energy by the boundary condition method”, Theoret. and Math. Phys., 23:1 (1975), 362–374  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020